Recall of suppositories with potentially mislabelled dosage

Medicell Pharmaceutical is recalling a batch of suppositories - lot L930 - due to a potential error in the labelled dosage. The Health Sciences Authority made this announcement in a statement on Thursday and added that "a small number" of suppositori
Medicell Pharmaceutical is recalling a batch of suppositories - lot L930 - due to a potential error in the labelled dosage. The Health Sciences Authority made this announcement in a statement on Thursday and added that "a small number" of suppositories in the affected batch were incorrectly labelled as containing 325mg of acetaminophen (commonly known as paracetamol), when they in fact contained 650mg or double the dosage.-- PHOTO: HEALTH SCIENCES AUTHORITY
Medicell Pharmaceutical is recalling a batch of suppositories - lot L930 - due to a potential error in the labelled dosage. The Health Sciences Authority made this announcement in a statement on Thursday and added that "a small number" of suppositori
Medicell Pharmaceutical is recalling a batch of suppositories - lot L930 - due to a potential error in the labelled dosage. The Health Sciences Authority made this announcement in a statement on Thursday and added that "a small number" of suppositories in the affected batch were incorrectly labelled as containing 325mg of acetaminophen (commonly known as paracetamol), when they in fact contained 650mg or double the dosage. -- PHOTO: HEALTH SCIENCES AUTHORITY

Medicell Pharmaceutical is recalling a batch of suppositories - lot L930 - due to a potential error in the labelled dosage. The Health Sciences Authority (HSA) made this announcement in a statement on Thursday and added that "a small number" of suppositories in the affected batch were incorrectly labelled as containing 325mg of acetaminophen (commonly known as paracetamol), when they in fact contained 650mg or double the dosage.

The affected products from Canada may have been wrongly labelled during manufacture, added the HSA. It urged members of the public to check if they were dispensed ACET 325 suppositories labelled L930, and if so, to have them immediately exchanged at the hospital they purchased them from.

Eight hospitals here received the affected batch: The Orchard and Novena branches of Mount Elizabeth Hospital, Changi General Hospital, Raffles Hospital, KK Women's and Children's Hospital, Tan Tock Seng Hospital, Alexandra Hospital and Khoo Teck Puat Hospital.

Of the 1,000 boxes distributed, up to 66 boxes may have been dispensed to patients, The HSA said that the health risk to consumers is low and the recall was done as a precautionary measure.